# SDR AALA20150722010

- Difficulty date: July 21, 2015
- Submitted: July 22, 2015
- Operation: Air carrier
- Aircraft: N346AN
- Make and model: Boeing 767323
- Aircraft serial: 33085
- Aircraft time: 48,641 hours, 7,735 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: BAT5053
- Condition: Discharged
- Location: Cabin
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 33H TO 41H, SEAT & CEILING EMER LIGHTS INOPERATIVE.  R & R BATTERY PACK IAW 33-51-07.  ALL CHECKED NORMAL.  SEE AALA20150722002 FOR ADDITIONAL PART INFORMATION.
